MAUDE Adverse Event Report: HALYARD HEALTH ENDOTRACHEAL TUBE EYE-7MM ORAL NASAL MAGILL MURPHY MCUFF; VAP ENDOTRACHEAL TUBES

HALYARD HEALTH ENDOTRACHEAL TUBE EYE-7MM ORAL NASAL MAGILL MURPHY MCUFF; VAP ENDOTRACHEAL TUBES
Model Number 35214
Medical Device Problem Codes Bent (1059); Kinked (1339)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 04apr2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported on 15-mar-2017 by fda user facility report: (b)(4) that a patient was intubated with an endotracheal tube (ett) for several days.The ventilator is on a heated circuit.The heated circuit heats up the endotracheal tube causing it to become pliable.The tube is noted to bend easily causing kinking.There were no reports of adverse effects to the patient or required medical intervention.Additional information was received on 20-mar-2017 from the initial reporter that states, there is no additional information available at this time to report.

Brand Name
ENDOTRACHEAL TUBE EYE-7MM ORAL NASAL MAGILL MURPHY MCUFF
Common Device Name
VAP ENDOTRACHEAL TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6462839
Report Number9611594-2017-00064
Device Sequence Number849839
Product Code BTR
UDI-Device Identifier30680651352140
UDI-Public30680651352140
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K050803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number35214
Device Catalogue Number991035214
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2017
Patient Sequence Number1
Patient Age73 YR